Alert archive / Alabama / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 104, NWS Birmingham, AL

May 12, 2007Randolph County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at May 12, 2007, 6:36 PM CDT for Randolph County, Alabama. It was in force for 24 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 12, 2007, 6:36 PM CDT (23:36 UTC)
Expired
May 12, 2007, 7:00 PM CDT
In force
24 min
Issued by
NWS Birmingham, AL
Area
Counties, with a storm outline in the text

County Randolph County, AL

The radar

The Atlanta radar (KFFC), 76 km from the middle of the area, began a volume at 23:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 12, 6:50 PM CDTHAIL 0.252 Nnw Roanoke, ALSEVERAL REPORTS FROM THE ROANOKE VICINITY.
May 12, 6:55 PM CDTHAIL 1Roanoke, ALREPORTED BY FIRE DEPARTMENT...RELAYED BY EMA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 11.6 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2007-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 495 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2007-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
495 J/kg
Mixed-layer CIN
-105 J/kg
Mixed-layer LCL
1179 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
-17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KBMX 122336
SVRBMX
ALC111-130000-
/O.NEW.KBMX.SV.W.0104.070512T2336Z-070513T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
636 PM CDT SAT MAY 12 2007

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN RANDOLPH COUNTY IN EAST CENTRAL ALABAMA...
  THIS INCLUDES THE CITY OF ROANOKE...

* UNTIL 700 PM CDT

* AT 632 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  ROANOKE...AND MOVING SOUTH AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ROCK
  MILLS.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3323 8527 3328 8547 3312 8551 3313 8527

$$
12/SIRMON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 3:26 PM CDT, 3 hours 10 minutes earlier.

Area forecast discussion, May 12, 3:26 PM CDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
326 PM CDT SAT MAY 12 2007

SHORT TERM...TONIGHT THROUGH WEDNESDAY.

A WEAK TROUGH WILL CONTINUE TO PUSH SOUTH THROUGH THE STATE DURING
THE OVERNIGHT HOURS.  LEFT POPS HIGHER ALONG THIS AXIS THROUGH THIS
EVENING ON THE CHANCE THAT ADDED SURFACE CONVERGENCE AND DRY AIR
ALOFT COULD CONTINUE TO DEVELOP THUNDER AFTER THE DAYTIME HOURS.

SHOULD SEE SOMEWHAT DRIER AIR SETTLE ACROSS THE REGION TOMORROW AND
HOLD FAIRLY STEADY THROUGH THE FIRST PART OF THE WORK WEEK.  THIS
SHOULD LEAD TO A DECREASE IN THE AFTERNOON ACTIVITY THAT WAS SEEN
OVER THE PAST SEVERAL DAYS.  ISOLATED THUNDER STILL A POSSIBILITY
THOUGH ESPECIALLY SOUTH.  TEMPS SHOULD HOLD JUST A BIT LOWER AS WELL
BUT BY WEDNESDAY THEY WILL BEGIN TO REBOUND AS SOUTHERLY FLOW PICKS
UP AHEAD OF THE NEXT FRONT.

LONG TERM...THURSDAY THROUGH SATURDAY.

THE NEXT SIGNIFICANT RAIN MAKER LOOKS TO MOVE TOWARDS THE REGION
EARLY THURSDAY MORNING THROUGH THE DAY ON THURSDAY.  AT THE MOMENT
THINKING IS THAT THE SYSTEM WILL PRODUCE SOME STRONG THUNDERSTORMS
ESPECIALLY DURING THE DAY ON THURSDAY AS AFTERNOON HEATING BUILDS.
BEHIND THIS SYSTEM HIGH PRESSURE WILL BUILD IN STARTING FRIDAY INTO
THE WEEKEND.  TEMPS WILL BE BIT COOLER STARTING FRIDAY THROUGH THE
WEEKEND.

17

&&

AVIATION...18Z TAF DISCUSSION.
ATMOSPHERE OVER CENTRAL ALABAMA REMAINS CONDUCIVE TO THUNDERSTORM
DEVELOPMENT THIS AFTERNOON. AS WITH MANY GENERALLY DIURNALLY DRIVEN
THUNDERSTORMS...INCREASING CUMULUS CAN BE EXPECTED THROUGH THE
AFTERNOON HOURS WITH THE EVENTUAL DEVELOPMENT OF THUNDERSTORMS. THE
CLOUDS WILL THEN INCREASE IN THE MID LEVELS FROM THUNDERSTORM BLOW
OFF. BY 03Z...CLOUDS WILL BEGIN DECREASING AND EVENTUALLY BECOME
CLEAR. SO FOR CEILINGS...DO NOT EXPECT ANYTHING BELOW VFR CONDITIONS
EXCEPT UNDER A THUNDERSTORM. WILL ADD VCTS TO FORECAST AT MOST
LOCATIONS FROM 20Z-02Z. PATCHY FOG WILL DEVELOP AGAIN TOWARD SUNRISE
KNOCKING VIS TEMPORARILY INTO MVFR. STORMS THAT DEVELOP TODAY WILL
HAVE THE POTENTIAL TO PRODUCE WIND GUSTS UP TO 45 MPH AND POSSIBLY
SMALL HAIL.

75/LINHARES

&&

BMX WATCHES/WARNINGS/ADVISORIES...
AL...NONE.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     61  87  57  82  58 /  20  10   0   0  10
ANNISTON    64  88  62  82  58 /  20  10   0   0  10
BIRMINGHAM  64  88  62  82  62 /  20  10  10  10  10
TUSCALOOSA  64  90  62  85  63 /  30  10  10  10  10
CALERA      64  88  62  82  62 /  20  10  10  10  10
AUBURN      65  87  62  81  57 /  20  10  10  10  10
MONTGOMERY  65  89  64  83  62 /  30  20  10  10  10
TROY        64  88  63  82  61 /  30  20  10  10  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
AL...NONE.

&&
Hazardous weather outlook, May 12, 12:57 PM CDT, 5 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1257 PM CDT SAT MAY 12 2007

ALZ011>015-017>050-131130-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1257 PM CDT SAT MAY 12 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY
THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FEW STRONG THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING...
GENERALLY FROM 2 PM UNTIL 8 PM. A FEW STORMS WILL BE CAPABLE OF
PRODUCING WIND GUSTS TO 45 MPH...BRIEF HEAVY RAINFALL...AND
POSSIBLY SMALL HAIL. THESE STORMS MAY DEVELOP ANYWHERE ACROSS CENTRAL
ALABAMA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A FEW STRONG STORMS WILL BE POSSIBLE LATE WEDNESDAY AND INTO
THURSDAY...IN THE VICINITY OF A COLD FRONT PUSHING THROUGH THE STATE.
THE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 35 TO 45 MPH
AND POSSIBLY SMALL HAIL.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL
IS NOT ANTICIPATED AT THIS TIME.

KLS

In the hours before

Special weather statement, May 12, 2:41 PM CDT, 3 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
241 PM CDT SAT MAY 12 2007

ALZ012-022-122015-
LAMAR-PICKENS-
241 PM CDT SAT MAY 12 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR PICKENS AND LAMAR COUNTIES
UNTIL 315 PM CDT...

AT 236 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 42 MILES EAST OF MILLPORT...THIS STORM WAS DRIFTING TO
THE SOUTH AT LESS THAN 10 MPH.

THE PRIMARY THREATS IS MINOR FLOODING SUCH AS PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. RISING WATER ALONG
CREEKS AND FLOODED UNDERPASSES ARE ALSO POSSIBLE. NEVER DRIVE ACROSS
ROADWAYS WITH WATER FLOWING OVER THEM OR...COVERED WITH WATER OF
UNKNOWN DEPTH.

ADDITIONALLY...SMALL HAIL AND STRONG GUSTY WINDS 35 TO 45 MPH AND
FREQUENT CLOUD TO GROUND LIGHTNING ARE POSSIBLE. HAIL UP TO ONE HALF
INCH IN DIAMETER...DIME SIZE...WILL BE POSSIBLE. STRONG WINDS WILL
BREAK OFF SMALL TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS
LAWN FURNITURE AND TRASH CANS. TAKE ACTION TO PROTECT YOURSELF FROM
LIGHTNING BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A
METAL AUTOMOBILE. IF YOU ARE ON THE WATER AND YOUR BOAT HAS A
CABIN... USE THE CABIN FOR A LIGHTNING SHELTER. OTHERWISE...BOATERS
SHOULD HEAD TO SHORE AND SEEK SHELTER THERE. AVOID ELECTRICAL
DEVICES AND OTHER OBJECTS WHICH CAN CONDUCT LIGHTNING. WAIT AT LEAST
30 MINUTES AFTER THE LAST RUMBLE OF THUNDER BEFORE RESUMING OUTDOOR
ACTIVITIES.

12/SIRMON
Special weather statement, May 12, 3:27 PM CDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
327 PM CDT SAT MAY 12 2007

ALZ048-122115-
RUSSELL-
327 PM CDT SAT MAY 12 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR RUSSELL COUNTY UNTIL 415
PM CDT...

AT 322 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 6 MILES SOUTH OF PHENIX CITY...MOVING SOUTH AT 25 MPH.

THE PRIMARY THREATS ARE STRONG GUSTY WINDS OF 35 TO 45 MPH AND
FREQUENT CLOUD TO GROUND LIGHTNING. STRONG WINDS WILL BREAK OFF SMALL
TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE
AND TRASH CANS. TAKE ACTION TO PROTECT YOURSELF FROM LIGHTNING BY
SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A METAL
AUTOMOBILE. IF YOU ARE ON THE WATER AND YOUR BOAT HAS A CABIN...USE
THE CABIN FOR A LIGHTNING SHELTER. OTHERWISE...BOATERS SHOULD HEAD TO
SHORE AND SEEK SHELTER THERE. AVOID ELECTRICAL DEVICES AND OTHER
OBJECTS WHICH CAN CONDUCT LIGHTNING. WAIT AT LEAST 30 MINUTES AFTER
THE LAST RUMBLE OF THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES.
Special weather statement, May 12, 4:09 PM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
409 PM CDT SAT MAY 12 2007

ALZ019-020-122145-
CALHOUN-CHEROKEE-
409 PM CDT SAT MAY 12 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR CALHOUN AND CHEROKEE
COUNTIES UNTIL 445 PM CDT...

AT 405 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 3 MILES NORTH OF PIEDMONT...MOVING SOUTH AT 5 MPH.

THE PRIMARY THREATS ARE SMALL HAIL AND STRONG GUSTY WINDS 35 TO 45
MPH AND FREQUENT CLOUD TO GROUND LIGHTNING. HAIL UP TO ONE HALF INCH
IN DIAMETER...DIME SIZE...WILL BE POSSIBLE. STRONG WINDS WILL BREAK
OFF SMALL TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN
FURNITURE AND TRASH CANS. TAKE ACTION TO PROTECT YOURSELF FROM
LIGHTNING BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A
METAL AUTOMOBILE. IF YOU ARE ON THE WATER AND YOUR BOAT HAS A
CABIN... USE THE CABIN FOR A LIGHTNING SHELTER. OTHERWISE...BOATERS
SHOULD HEAD TO SHORE AND SEEK SHELTER THERE. AVOID ELECTRICAL DEVICES
AND OTHER OBJECTS WHICH CAN CONDUCT LIGHTNING. WAIT AT LEAST 30
MINUTES AFTER THE LAST RUMBLE OF THUNDER BEFORE RESUMING OUTDOOR
ACTIVITIES.

12/SIRMON
Special weather statement, May 12, 4:13 PM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
413 PM CDT SAT MAY 12 2007

ALZ048-122200-
RUSSELL-
413 PM CDT SAT MAY 12 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR RUSSELL COUNTY UNTIL 500
PM CDT...

AT 409 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM OVER UCHEE CREEK...MOVING SOUTHWEST AT 10 MPH.

THE PRIMARY THREATS ARE SMALL HAIL AND STRONG GUSTY WINDS 35 TO 45
MPH AND FREQUENT CLOUD TO GROUND LIGHTNING. HAIL UP TO ONE HALF INCH
IN DIAMETER...DIME SIZE...WILL BE POSSIBLE. STRONG WINDS WILL BREAK
OFF SMALL TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN
FURNITURE AND TRASH CANS. TAKE ACTION TO PROTECT YOURSELF FROM
LIGHTNING BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A
METAL AUTOMOBILE. IF YOU ARE ON THE WATER AND YOUR BOAT HAS A
CABIN... USE THE CABIN FOR A LIGHTNING SHELTER. OTHERWISE...BOATERS
SHOULD HEAD TO SHORE AND SEEK SHELTER THERE. AVOID ELECTRICAL DEVICES
AND OTHER OBJECTS WHICH CAN CONDUCT LIGHTNING. WAIT AT LEAST 30
MINUTES AFTER THE LAST RUMBLE OF THUNDER BEFORE RESUMING OUTDOOR
ACTIVITIES.

12/SIRMON
Special weather statement, May 12, 4:55 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
455 PM CDT SAT MAY 12 2007

ALZ045-047-048-122245-
LEE-MACON-RUSSELL-
455 PM CDT SAT MAY 12 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR RUSSELL...MACON AND LEE
COUNTIES UNTIL 545 PM CDT...

AT 450 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 6 MILES WEST OF MARVYN. THIS STORM WAS DRIFTING TO THE
SOUTHWEST AT AROUND 5 MPH.

THE PRIMARY THREATS ARE SMALL HAIL AND STRONG GUSTY WINDS 35 TO 45
MPH AND FREQUENT CLOUD TO GROUND LIGHTNING. HAIL UP TO ONE HALF INCH
IN DIAMETER...DIME SIZE...WILL BE POSSIBLE. STRONG WINDS WILL BREAK
OFF SMALL TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN
FURNITURE AND TRASH CANS. TAKE ACTION TO PROTECT YOURSELF FROM
LIGHTNING BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A
METAL AUTOMOBILE. IF YOU ARE ON THE WATER AND YOUR BOAT HAS A
CABIN... USE THE CABIN FOR A LIGHTNING SHELTER. OTHERWISE...BOATERS
SHOULD HEAD TO SHORE AND SEEK SHELTER THERE. AVOID ELECTRICAL DEVICES
AND OTHER OBJECTS WHICH CAN CONDUCT LIGHTNING. WAIT AT LEAST 30
MINUTES AFTER THE LAST RUMBLE OF THUNDER BEFORE RESUMING OUTDOOR
ACTIVITIES.

12/SIRMON
Special weather statement, May 12, 5:16 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
516 PM CDT SAT MAY 12 2007

ALZ050-122315-
BARBOUR-
516 PM CDT SAT MAY 12 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BARBOUR COUNTY UNTIL 615
PM CDT...

AT 511 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 4 MILES NORTHWEST OF LAKEPOINT RESORT...MOVING SOUTHWEST
AT 10 MPH.

THE PRIMARY THREATS ARE SMALL HAIL AND STRONG GUSTY WINDS 35 TO 45
MPH AND FREQUENT CLOUD TO GROUND LIGHTNING. HAIL UP TO ONE HALF INCH
IN DIAMETER...DIME SIZE...WILL BE POSSIBLE. STRONG WINDS WILL BREAK
OFF SMALL TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN
FURNITURE AND TRASH CANS. TAKE ACTION TO PROTECT YOURSELF FROM
LIGHTNING BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A
METAL AUTOMOBILE. IF YOU ARE ON THE WATER AND YOUR BOAT HAS A
CABIN... USE THE CABIN FOR A LIGHTNING SHELTER. OTHERWISE...BOATERS
SHOULD HEAD TO SHORE AND SEEK SHELTER THERE. AVOID ELECTRICAL DEVICES
AND OTHER OBJECTS WHICH CAN CONDUCT LIGHTNING. WAIT AT LEAST 30
MINUTES AFTER THE LAST RUMBLE OF THUNDER BEFORE RESUMING OUTDOOR
ACTIVITIES.

12/SIRMON

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 3:02 PM CDTSevere Thunderstorm WarningBMXLamar, Pickens28 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.